T Nation

Added Anavar, Erectile Dysfunction

#1

Hi guys. Been running 400mg test e and 500mg tren e the past 8 weeks with caber. Had no flare ups with sore nips and also no loss of libido at all.

Last week I switched test e brands (both I’m confident are decently dosed so don’t think that’s the issue)

I also added in 100mg of var, my libido is okay, but I’m finding it hard to get an erection even with Cialis… it’s there, but is not if that makes sense?! Like a soft erection… I sarted dating a new girl Around the same time as well so it’s not ideal as ide like the get the deed done!

Do you guys think it’s the anavar causing this?

#2

Anavar should be having the opposite effect. That’s curious. I guess stop taking it and see what happens.

Also a chance it’s not anavar, which would explain things. Any other side effects since adding it?

#3

how’s blood pressure?

#4

No other sides… part of me is thinking it’s anxitey from worrying causing it… but I don’t get why it’s not getting fully erect with Cialis

#5

Was spot on when I had it checked a month ago… not had it checked recently

#6

Anavar is known to kill libido. It certainly affects mine when I run it too. Combine that with elevated blood pressure as @unreal24278 mentioned and you will definitely have ED. Plus, 100mg of Var is a very high dose. I would try 50-60mg and see how you get on.

SB

2 Likes
#7

That’s interesting. I had the opposite reaction to it, as do many others. Just another example of how much of this stuff is dependent on the individual.

1 Like
#8

Me too. When I took “Anavar”… Whatever it was made me feel great

1 Like
#9

Totally. Theres so much variation in what specific drugs do to different people. Thats why I’m so against dishing out bro advice.

SB

#10

But bro advice is fun and has the added benefit of being backed by bro scientists around the globe. They have PhDs in Broology.

2 Likes
#11

For what it’s worth il add my short experience with anavar so far.

Iv noticed a few days after starting my libido is still sky high but my erection quality when watching porn is not as strong and I don’t stay as mentally stimulated by porn as I did before adding the anavar which leads to lack of erection after about 5 minutes. (who watches porn for much longer anyways tho right?)

As for actual sex everything is still functioning properly and good to go. Altho due to my major lack of cardio from the tren I find myself getting winded quickly which is becoming frustrating I have to take frequent water breaks to catch my breath :pensive:

#12

Dbol has that affect.

#13

Just some general thoughts… I would suspect the tren as you have now been running it for 8 weeks. Nandralone compounds can have that affect.

Anavar can lower SHBG, which will lead to higher Free T, and higher E2. Maybe get blood testing done for E2, and prolactin to see if either of those is out of wack.

I don’t think E2 has to be so high that your nipples are itchy to impact erections. It is individual to each person.

#14

The fact that you can handle Tren at 500 a week is impressive. Of all the stuff your pumping in yur body Tren the only boner killer. Maybe its just too much and bump the caber up. Possibly bump the test up… Like everyone here says everyones body reacts different and Tren is a monster. The Var Ive never heard or had anything like that and Ive run 80mg daily for 12 weeks plenty of times. Id say lower the tren bump test bump caber and watch pornhub for an hr. If you get decent wood than the problem is the new chic just isnt right for you
Ill prolly get flamed for this as most guys here prefer the tren/test ratio to be higher tren… For me that gives horrid sides…Never had boner issues but trensomnia, sweats, cough yes… When my test is like Test400/300tren or test300/200tren I have virtually no sides. You might have the same thing…